Meromorphic continuation of Dirichlet series connected with the distribution of numbers modulo 1
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 343-353
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1997_218_a21,
author = {A. I. Pavlov},
title = {Meromorphic continuation of {Dirichlet} series connected with the distribution of numbers modulo~1},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {343--353},
year = {1997},
volume = {218},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1997_218_a21/}
}
TY - JOUR AU - A. I. Pavlov TI - Meromorphic continuation of Dirichlet series connected with the distribution of numbers modulo 1 JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1997 SP - 343 EP - 353 VL - 218 UR - http://geodesic.mathdoc.fr/item/TM_1997_218_a21/ LA - ru ID - TM_1997_218_a21 ER -
A. I. Pavlov. Meromorphic continuation of Dirichlet series connected with the distribution of numbers modulo 1. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 343-353. http://geodesic.mathdoc.fr/item/TM_1997_218_a21/